# SDR AUS20011455

- Difficulty date: December 17, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: 2060401223
- Condition: Damaged
- Location: Main Rotor Gearb
- Component: Main Rotor Gearb, Bell, 206040002025
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN TRANSMISSION SUN GEAR TEETH (2OFF) CHIPPED WITH SUBSTANTIALSECONDARY DAMAGE. METAL CONTAMINATION OF TRANSMISSION. SUSPECTPNO 206-040-122-3 GEAR IS NOT TO BE USED IN A PNO 206-040-002-025 MODEL TRANSMISSION AS PER TB 206-75-12.
